全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Nicholas D. Alikakos , Dimitrios Gazoulis
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (53,), pp.1-6DOAJ
摘要:We consider Burgers equation on the whole x-t plane.We require the solution to be classical everywhere, except possiblyover a closed set S of potential singularities, which is(a) a subset of a countable union of ordered graphs of differentiablefunctions,(b) has one dimensional Ha...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×